# SDR ASOA20161105104

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,929 hours, 24,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2024T42063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B CLIP CRACKED CABLE GUIDE INTERCOSTAL AT 484.00 AND RBL36.  COMPLIED WITH REO 601R-53-41-22090.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
